Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 38, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 31, 2025, 9:32 AM CDT for George County, Greene County, Jackson County, Mississippi. It took effect at Jun 4, 2025, 1:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 31, 2025, 9:32 AM CDT (14:32 UTC)
- In effect from
- Jun 4, 2025, 1:00 AM CDT
- Expired
- Jun 1, 2025, 8:59 AM CDT
- In force
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pascagoula River at Merrill (MRRM6).
- Action stage
- 12.5 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
674
WGUS44 KMOB 311432
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
932 AM CDT Sat May 31 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Pascagoula At Merrill affecting George, Greene and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-059-011445-
/O.NEW.KMOB.FL.W.0038.250604T0600Z-250605T1200Z/
/MRRM6.1.ER.250604T0600Z.250604T0600Z.250605T0600Z.NO/
932 AM CDT Sat May 31 2025
...FLOOD WARNING IN EFFECT FROM LATE TUESDAY NIGHT TO THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From late Tuesday night to Thursday morning.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Saturday the stage was 19.4 feet.
- Forecast...The river is expected to rise to a crest of 22.0
feet early Wednesday morning. It will then fall below flood
stage early Thursday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
102 follow-up statements
961
WGUS84 KMOB 010213
FLSMOB
Flood Statement
National Weather Service Mobile AL
913 PM CDT Sat May 31 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, Greene and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-059-020215-
/O.CON.KMOB.FL.W.0038.250604T0600Z-250605T1200Z/
/MRRM6.1.ER.250604T0600Z.250604T0600Z.250605T0600Z.NO/
913 PM CDT Sat May 31 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TUESDAY NIGHT TO
THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From late Tuesday night to Thursday morning.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 20.1 feet.
- Forecast...The river is expected to rise to a crest of 22.0
feet early Wednesday morning. It will then fall below flood
stage early Thursday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$961
WGUS84 KMOB 011359
FLSMOB
Flood Statement
National Weather Service Mobile AL
859 AM CDT Sun Jun 1 2025
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, Greene and George
Counties.
MSC039-041-059-011500-
/O.CAN.KMOB.FL.W.0038.250604T0600Z-250601T1359Z/
/MRRM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Sun Jun 1 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Pascagoula At Merrill.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Sunday the stage was 20.5 feet.
- Forecast...The river is expected to rise to a crest of 21.5
feet early Tuesday morning, then steadily fall the remainder
of the week.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
10What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 31, 6:05 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, May 31, 6:05 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Mobile AL 605 AM CDT Sat May 31 2025 ...New Aviation... .DISCUSSION... Issued at 305 AM CDT Sat May 31 2025 An upper level shortwave over the Southeast moves off, with a weak cold front south of the northern Gulf coast moving a bit further south tonight through Saturday before stalling. This front will provide the focus for convection developing over the Gulf through Saturday over open Gulf waters before it washes out. A surface ridge organizing over the northern Gulf coast late Sunday through Sunday night will begin to bring moisture back to the Lower Mississippi River and western portions of the Southeast, but not enough for precipitation to return the forecast area. The forecast area will see a cooling off today, with temperatures topping out in the mid to upper 80s. Temperatures see a small uptick for Sunday, topping out in the mid 80s to around 90. A mild night is expected Saturday night, with good radiational cooling from the dry airmass allowing temperatures to bottom out in the low 60s north of I-10, mid 60s to near 70 south. The small increase in moisture levels late Sunday through Sunday night will bring a small uptick in low temperatures, with 60-65 expected north of I-10, 65 to 72 south to the coast. A Low Risk of Rip Currents is expected into Monday. /16 An upper trof over the East Coast states into the eastern Gulf on Monday moves off into the western Atlantic through Tuesday, with an upper ridge meanwhile building over the eastern states. Another upper trof over the western CONUS expands to encompass the western and central states, then spreads into the eastern states through Friday, with the upper ridge meanwhile dissipating. Yet another upper trof, this one in the easterlies, advances to mainly over the Florida peninsula by Tuesday, then continues slowly into the eastern Gulf through Friday. Dry conditions are expected over the forecast area Monday into Tuesday with the upper ridge building into the region, then slight chance to chance pops return by Wednesday as the upper ridge weakens and a southeasterly surface flow steadily brings improving deep layer moisture into the area. A surface low passing well off to the north brings a trailing cold front to near the forecast area by Friday, and will have chance pops on Thursday trending to chance to likely pops by Friday. A low risk of rip currents is expected through Tuesday, then a moderate risk follows for Wednesday. /29 && .AVIATION... (12Z TAFS) Issued at 605 AM CDT Sat May 31 2025 VFR conditions are expected through the period, although some patchy fog is possible late tonight. Northwesterly winds 5-10 knots prevail today, then become light and variable by early this evening. /29 && .MARINE... Issued at 305 AM CDT Sat May 31 2025 Light to moderate offshore flow will become more variable through the weekend. A surface ridge building west over the northern Gulf Coast beginning early in the week will bring a return of onshore flow to area waters by mid week. && .PRELIMINARY POINT TEMPS/POPS... Mobile 85 64 86 66 88 68 89 71 / 0 0 10 10 10 0 10 10 Pensacola 85 69 86 69 87 72 87 75 / 0 0 0 10 10 0 10 10 Destin 86 70 87 72 88 74 89 76 / 0 0 0 10 0 0 0 10 Evergreen 85 60 87 62 91 64 93 67 / 0 0 10 0 0 0 10 0 Waynesboro 84 60 85 62 88 64 91 67 / 0 0 10 10 10 0 10 0 Camden 83 60 84 61 87 64 91 67 / 0 0 10 0 0 0 0 0 Crestview 87 60 88 63 91 65 93 68 / 0 0 10 10 10 0 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
Nearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.